# SDR SWAA2024070101278

- Difficulty date: June 13, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 997 Rbl 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL SUPPORT AT STA. 997 RBL 48 HAS CORROSION AROUND FASTENER HOLES<[01] LOCATED; DRILLED; COUNTERSUNK; ALODINE AND PRIMED FASTENER HOLES ON NEW WALL SUPPORT ANGLE AT STA 997 RBL48 PER SRM 51-40-05; 51-40-08 AND 51-20-01;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1; LOCATING AND DRILLING OF NEW ANGLE. OK TO INSTALL NEW ANGLE.;[03] INSTALLED NEW WALL SUPPORT ANGLE AT STA 997 RBL48 PER SRM 51-40-02;[04] VERIFIED. INSTALLED NEW WALL SUPPORT ANGLE AT STA 997 RBL48 PER SRM 51-40-02
